On a certain class of always convergent sequences and the Rayleigh quotient iterations

Tomáš Kojecký

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1988)

  • Volume: 27, Issue: 1, page 85-90
  • ISSN: 0231-9721

How to cite

top

Kojecký, Tomáš. "On a certain class of always convergent sequences and the Rayleigh quotient iterations." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 27.1 (1988): 85-90. <http://eudml.org/doc/23489>.

@article{Kojecký1988,
author = {Kojecký, Tomáš},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {Rayleigh quotient iteration; spectral radius},
language = {eng},
number = {1},
pages = {85-90},
publisher = {Palacký University Olomouc},
title = {On a certain class of always convergent sequences and the Rayleigh quotient iterations},
url = {http://eudml.org/doc/23489},
volume = {27},
year = {1988},
}

TY - JOUR
AU - Kojecký, Tomáš
TI - On a certain class of always convergent sequences and the Rayleigh quotient iterations
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1988
PB - Palacký University Olomouc
VL - 27
IS - 1
SP - 85
EP - 90
LA - eng
KW - Rayleigh quotient iteration; spectral radius
UR - http://eudml.org/doc/23489
ER -

References

top
  1. Bourbaki N., Integrirovanie, Nauka, Moskva 1967. (1967) Zbl0156.06001MR0223524
  2. Dunford N., Schwartz J. T., Linejnye operatory I, II, Mir, Moskva 1962, 1966. (1962) MR0216304
  3. Rudin W., Principles of mathematical analysis, Mc Graw-Hill, Inc. New York 1964. (1964) Zbl0148.02903MR0166310
  4. Rudin W., Real and complex analysis, Mc Graw-Hill, Inc. New York І974. Zbl1038.00002
  5. Kojecký T., Some results about convergence of Kellogg's iterations in eigenvalue problems, Czech. Math. Jouгnal (to appear). Zbl0708.65055
  6. Kojecký T., Iterační procesy Kelloggova typu, kandidátská disertační práce, Olomouc 1981. (1981) 
  7. Kolomý J., Approximate determination of eigenvalues and eigenvectors of self-adjoint operators, Ann. Math. Pol 38 (1980). (1980) Zbl0455.47015MR0599239

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.